NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

哪项措施有助于预防住院患者发生深静脉血栓?

  1. A早期下床活动和下肢运动
  2. B让患者尽可能长时间卧床
  3. C限制液体摄入
  4. D坐着时跷二郎腿
2.护理学基础困难

Which of these patients should the nurse attend to first?

  1. AA patient with a pain score of 4/10 who had analgesia 30 minutes ago
  2. BA patient with diabetes who is sweaty and shaky with a glucose of 2.9 mmol/L (52 mg/dL)
  3. CA patient asking for their regular evening medicines
  4. DA patient who wants to talk about the results of a scan
3.感染控制与患者安全中等

A patient has orthostatic hypotension. Which teaching helps to prevent falls?

  1. AAvoid drinking fluids in the morning to reduce trips to the toilet
  2. BGet out of bed quickly so the dizziness passes sooner
  3. CSit on the edge of the bed for a short time before standing up slowly
  4. DStand up straight after a hot shower to increase blood flow
4.感染控制与患者安全困难

A patient on chemotherapy develops shingles over several areas on both sides of the body. Which precautions are needed?

  1. AContact precautions only, with gloves for dressing changes
  2. BAirborne and contact precautions until all lesions are crusted
  3. CDroplet precautions until the pain settles
  4. DStandard precautions only, with the lesions covered
5.优先排序与委派中等

A nurse teaches a patient who uses home oxygen. Which statement shows a need for further teaching?

  1. A“I will put up no-smoking signs at the front door and in my room.”
  2. B“My husband can smoke in my room if the window is open.”
  3. C“I will not use oil-based creams on my face.”
  4. D“I will keep the oxygen away from the gas stove.”
6.优先排序与委派困难

A patient with a head injury has a pupil on one side that is now large and does not react to light. What should the nurse do?

  1. AReport it at once, as it may mean the brain is being compressed
  2. BDocument it, because pupils often differ slightly after a head injury
  3. CDim the room lights so the pupil can get smaller
  4. DRecheck it at the next routine observation in four hours
7.临床护理中等

Which blood result often rises in an upper GI bleed because blood is digested in the gut?

  1. AUrea (blood urea nitrogen)
  2. BGlucose
  3. CCalcium
  4. DSodium
8.临床护理困难

How should pain be assessed in a patient with advanced dementia who cannot describe it?

  1. ABy checking the blood pressure only
  2. BWith an observational pain tool that scores facial expression, behaviour and body language
  3. CBy asking the patient to rate their pain on a numerical scale from 0 to 10
  4. DBy assuming the patient has no pain unless they are crying out or calling for help
9.实验室检查值与电解质中等

A patient on peritoneal dialysis notices that the drained fluid is cloudy and has abdominal pain. What should the nurse do?

  1. AStop dialysis for a week and recheck the fluid later
  2. BAdd more glucose to the next bag to clear the fluid
  3. CSend the fluid for cell count and culture and report it
  4. DRecord it as normal and continue the usual exchanges
10.实验室检查值与电解质困难

一名转移性乳腺癌患者钙为 13.2 mg/dL(3.3 mmol/L),意识模糊并便秘。护士预期会首先开始哪种处方治疗?

  1. A口服钙补充剂
  2. B噻嗪类利尿剂
  3. C严格卧床休息
  4. D静脉输注 0.9% 氯化钠
11.药理学中等

Before starting a TNF-alpha inhibitor such as adalimumab, which test is required?

  1. AScreening for latent tuberculosis
  2. BAn echocardiogram in every patient
  3. CA glucose tolerance test
  4. DA bone density scan
12.药理学困难

A child has a tonic–clonic seizure lasting more than 5 minutes at home and has no IV access. Which drug can be given first by a trained carer or paramedic?

  1. AIntramuscular morphine
  2. BOral phenytoin tablets crushed in water
  3. CBuccal or intranasal midazolam
  4. DOral paracetamol syrup
13.内外科护理:心血管与呼吸中等

Why must inspired air be humidified for a patient with a tracheostomy?

  1. AHumidification prevents the cuff from deflating
  2. BHumidified air contains more oxygen than dry air at the same flow
  3. CThe nose and upper airway, which warm and moisten air, are bypassed
  4. DDry air is needed to stop secretions forming in the trachea
14.内外科护理:心血管与呼吸困难

A patient with lung cancer develops swelling of the face and arms, distended neck and chest veins and breathlessness that is worse when bending forward. What is the most likely cause?

  1. AA deep vein thrombosis in the leg
  2. BAn allergic reaction to chemotherapy
  3. CSuperior vena cava obstruction
  4. DRight-sided heart failure
15.内外科护理:神经、内分泌与肾脏中等

A patient on ciclosporin or tacrolimus asks about grapefruit juice. Which advice is correct?

  1. ADrink it with each dose to improve the absorption
  2. BIt has no effect on these drugs
  3. CAvoid it, because it can raise the drug levels
  4. DDrink it daily to protect the kidney
16.内外科护理:神经、内分泌与肾脏困难

卒中阿替普酶输注期间,患者出现剧烈头痛、呕吐和 GCS 下降。护士首先应做什么?

  1. A停止输注并紧急呼叫卒中团队
  2. B加快输注速度,使其更快完成
  3. C给止吐药,一小时后复查 GCS
  4. D给镇静剂使患者安静下来并继续输注
17.内外科护理:消化、围手术期与肿瘤中等

Why are laxatives and enemas avoided when appendicitis is suspected?

  1. AThey may increase the risk of perforation
  2. BThey always cause the appendix to bleed heavily
  3. CThey make the blood tests impossible to read
  4. DThey stop antibiotics from being absorbed
18.内外科护理:消化、围手术期与肿瘤困难

A patient on modified-release morphine for cancer pain has needed four breakthrough doses every day for several days. What should the nurse do?

  1. AReport it, as the regular background dose may need review
  2. BGive all breakthrough doses at the same time
  3. CTell the patient to put up with the pain between doses
  4. DStop the breakthrough doses to reduce opioid use
19.产科护理中等

阴道分娩后约 12 小时,宫底通常位于何处?

  1. A位于耻骨联合下方,摸不到
  2. B质硬,偏向最左侧
  3. C质硬,居中线,约平脐
  4. D松软,位于剑突下两横指
20.产科护理困难

一名妊娠期糖尿病女性在孕期使用胰岛素。产后即刻她的胰岛素需求预期会有何变化?

  1. A迅速下降,因此需监测血糖,常停用胰岛素
  2. B她将需要终身使用胰岛素
  3. C因分娩的应激而增加一倍,所以要增加胰岛素剂量
  4. D6 周内保持不变
21.儿科护理中等

When is airway clearance (chest physiotherapy) best done for a child with cystic fibrosis?

  1. ABefore meals, or well after eating
  2. BStraight after a large meal, when the child has more energy
  3. COnly at bedtime, lying flat after the evening meal
  4. DOnly on days when the child has a fever
22.儿科护理困难

A 7-year-old has a high fever, refuses to bear weight and has a warm, very tender area over the lower tibia. Which plan is most likely?

  1. AA plaster cast and discharge home the same day
  2. BRest, ice and an elastic bandage for a sprained ankle, with review in a week
  3. CBlood cultures and prompt IV antibiotics for possible osteomyelitis
  4. DMassage and physiotherapy to loosen the muscle
23.精神科护理中等

What must a patient be told for consent to a new psychotropic medicine to be valid?

  1. AThe expected benefits, the main risks and the alternatives, including no treatment
  2. BOnly the name of the medicine and the time of day it will be given
  3. COnly the benefits, so that the patient is not frightened by the side effects
  4. DNothing at all, because psychiatric patients cannot give consent
24.精神科护理困难

A patient in a mental health unit asks to read his own health records. What is the correct general principle?

  1. APatients generally have a right of access, with limited exceptions to prevent serious harm
  2. BPsychiatric patients are never allowed to see their records
  3. COnly his family can request access to his records on his behalf
  4. DThe nurse should give him the records immediately without following any procedure
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C104.2 °F? °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 104.2 °F。用 °C = (°F − 32) × 5/9 把它换算为摄氏度T。取到一位小数。

104.2 °F
T = °C
26.护理数学与单位换算困难
1 fl oz? mL½ tsp? mL1½ 杯? mL1½ tbsp? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了1 fl oz / 果汁, ½ tsp / 止咳糖浆, 1½ 杯 / 茶, 1½ tbsp / 液体营养补充剂。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 fl oz = 30 mL1 tsp = 5 mL1 杯 = 8 fl oz = 240 mL1 tbsp = 15 mL
V = mL
27.剂量计算中等
024681010 mL

一名体重 19 kg 的儿童按 10 mg/kg 处方用药。原液浓度为 25 mg/mL。请抽取剂量:应给多少体积 V?

19 kg10 mg/kg25 mg/mL
V = mL
28.剂量计算困难
250 mg/5 mLV = ? mL

一名体重 14 kg 的儿童,医嘱为口服混悬液每次 12.5 mg/kg,该混悬液每 5 mL 含 250 mg。你应给多少体积 V?

14 kg12.5 mg/kg250 mg/5 mL
V = mL
29.静脉输液速度中等
1000 mL60 gtt/mL12 h? gtt/min

用滴系数为 60 滴/mL 的输液器在 12 小时内输入 1000 mL。求滴速 R(滴/分)。 取整到最接近的整数。

1000 mL12 h60 gtt/mL
R = gtt/min
30.静脉输液速度困难
900 mL15 gtt/mL30 gtt/mint = ? h

一组输液以 30 滴/分的速度经 15 滴/mL 的输液器滴注。袋中还剩 900 mL。还需多少小时 t 才会滴完?

30 gtt/min15 gtt/mL900 mL
t = h
31.静脉输液与液体平衡中等
入量出量8 小时班次果冻100 mL茶240 mL冰屑240 mL静脉输液50 mL/h × 8 h静脉抗生素1 × 100 mL尿液475 mL尿液300 mL伤口引流150 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。患者体重 45 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

45 kg8 h尿液: 475 mL尿液: 300 mL伤口引流: 150 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
1000 mL150 mL/h开始 06:0010:30: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体于 06:00 开始用输液泵以 150 mL/h 输注。到 10:30 时袋中还剩多少 mL V?

1000 mL150 mL/h06:00 → 10:30
V = mL
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 23 次/分,SpO₂ 92%吸室内空气,血压 102/62 mmHg,脉搏 58 次/分,清醒,体温 38.8 °C。NEWS2 总分是多少?

RR 23SpO₂ 92%空气SBP 102HR 58AT 38.8 °C
NEWS2 =
34.临床评估评分困难
低风险中度风险高风险

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 否; 次要诊断: 否; 行走辅助: 无、卧床休息或由护士协助; 静脉输液或封管: 是; 步态: 正常、卧床休息或轮椅; 精神状态: 高估或忘记自身局限。使用分界值 0–24 低,25–44 中度,45 或以上高,点击跌倒风险等级。

  1. 1低风险
  2. 2中度风险
  3. 3高风险

3溶液

1.护理学基础

答案: A · 早期下床活动和下肢运动

为什么是这个答案

早期活动、下肢运动、充足的水分,以及经评估适合时使用弹力袜或抗凝药物,可以减少静脉淤滞和血栓形成的风险。

答案

A · 早期下床活动和下肢运动
2.护理学基础

答案: B · A patient with diabetes who is sweaty and shaky with a glucose of 2.9 mmol/L (52 mg/dL)

为什么是这个答案

Hypoglycaemia can quickly lead to unconsciousness and seizures and needs immediate treatment. The other patients' needs are important but can wait a few minutes.

答案

B · A patient with diabetes who is sweaty and shaky with a glucose of 2.9 mmol/L (52 mg/dL)
3.感染控制与患者安全

答案: C · Sit on the edge of the bed for a short time before standing up slowly

为什么是这个答案

Changing position slowly, dangling the legs first and getting up with help give the circulation time to adjust. Rapid standing, heat and dehydration make orthostatic hypotension worse.

答案

C · Sit on the edge of the bed for a short time before standing up slowly
4.感染控制与患者安全

答案: B · Airborne and contact precautions until all lesions are crusted

为什么是这个答案

Lesions over several areas on both sides mean disseminated zoster, which can spread through the air like chickenpox. Airborne and contact precautions are used until all lesions are dry and crusted. Localized zoster in an immunocompromised patient also needs airborne and contact precautions, but only until dissemination is ruled out.

答案

B · Airborne and contact precautions until all lesions are crusted
5.优先排序与委派

答案: B · “My husband can smoke in my room if the window is open.”

为什么是这个答案

Oxygen supports combustion, so no one may smoke near it, even with a window open. Keeping it away from flames and avoiding oil-based products are correct.

答案

B · “My husband can smoke in my room if the window is open.”
6.优先排序与委派

答案: A · Report it at once, as it may mean the brain is being compressed

为什么是这个答案

A newly fixed, dilated pupil suggests pressure on the third cranial nerve from rising intracranial pressure or a bleed. It is a neurological emergency that needs immediate escalation.

答案

A · Report it at once, as it may mean the brain is being compressed
7.临床护理

答案: A · Urea (blood urea nitrogen)

为什么是这个答案

Blood proteins digested in the upper GI tract are absorbed and converted to urea, so urea rises out of proportion to creatinine. Urea is part of the Glasgow-Blatchford bleeding score.

答案

A · Urea (blood urea nitrogen)
8.临床护理

答案: B · With an observational pain tool that scores facial expression, behaviour and body language

为什么是这个答案

Observational tools such as PAINAD or the Abbey Pain Scale help assess pain in people who cannot self-report. Family and carers can describe changes in usual behaviour.

答案

B · With an observational pain tool that scores facial expression, behaviour and body language
9.实验室检查值与电解质

答案: C · Send the fluid for cell count and culture and report it

为什么是这个答案

Cloudy effluent with abdominal pain suggests peritonitis, the main serious complication of peritoneal dialysis. A sample is sent for white cell count, Gram stain and culture, and antibiotics (often given in the dialysis fluid) are started as prescribed.核对依据: Dialysis - peritoneal · MedlinePlus (NIH) (2024)

答案

C · Send the fluid for cell count and culture and report it
10.实验室检查值与电解质

答案: D · 静脉输注 0.9% 氯化钠

为什么是这个答案

高钙血症导致大量排尿和脱水。静脉生理盐水可恢复血容量并帮助肾脏排钙;随后通常使用双膦酸盐。噻嗪类药物减少钙的排泄,而制动会使骨释放钙。核对依据: Hypercalcemia · MedlinePlus (NIH) (2026)

答案

D · 静脉输注 0.9% 氯化钠
11.药理学

答案: A · Screening for latent tuberculosis

为什么是这个答案

TNF inhibitors can reactivate latent TB, so patients are screened with a TB blood test or skin test and chest X-ray. Hepatitis B is usually checked as well.

答案

A · Screening for latent tuberculosis
12.药理学

答案: C · Buccal or intranasal midazolam

为什么是这个答案

Without IV access, buccal or intranasal midazolam, or rectal diazepam, is used to stop a prolonged seizure. Nothing is put into the mouth to swallow during a seizure.

答案

C · Buccal or intranasal midazolam
13.内外科护理:心血管与呼吸

答案: C · The nose and upper airway, which warm and moisten air, are bypassed

为什么是这个答案

The tracheostomy bypasses the nose, mouth and pharynx, which warm, filter and humidify air. Without humidification, secretions become thick and can block the tube. Heat and moisture exchangers, humidified oxygen and nebulised saline are used.

答案

C · The nose and upper airway, which warm and moisten air, are bypassed
14.内外科护理:心血管与呼吸

答案: C · Superior vena cava obstruction

为什么是这个答案

A tumour in the mediastinum can compress the superior vena cava, causing swelling of the face, neck and arms, dilated veins on the chest and breathlessness. It is an oncological emergency. The patient is sat upright and given oxygen if hypoxic, and treatment may include a stent, steroids or radiotherapy.

答案

C · Superior vena cava obstruction
15.内外科护理:神经、内分泌与肾脏

答案: C · Avoid it, because it can raise the drug levels

为什么是这个答案

Grapefruit inhibits the CYP3A4 enzyme and can raise ciclosporin and tacrolimus levels, leading to toxicity. Patients are advised to avoid it, and to check before starting any new medicine or supplement.

答案

C · Avoid it, because it can raise the drug levels
16.内外科护理:神经、内分泌与肾脏

答案: A · 停止输注并紧急呼叫卒中团队

为什么是这个答案

溶栓期间或之后新出现的头痛、呕吐、高血压或神经功能恶化,可能提示症状性颅内出血。应停止输注,安排紧急医疗评估,并预期紧急 CT 扫描和凝血检查。

答案

A · 停止输注并紧急呼叫卒中团队
17.内外科护理:消化、围手术期与肿瘤

答案: A · They may increase the risk of perforation

为什么是这个答案

Stimulating peristalsis can raise pressure on an inflamed appendix and may lead to rupture and peritonitis. The patient is kept nil by mouth while awaiting surgical assessment.

答案

A · They may increase the risk of perforation
18.内外科护理:消化、围手术期与肿瘤

答案: A · Report it, as the regular background dose may need review

为什么是这个答案

Regular need for breakthrough doses usually means the background analgesia is inadequate. The prescriber reviews and may adjust the regular dose, while side effects such as sedation are monitored.

答案

A · Report it, as the regular background dose may need review
19.产科护理

答案: C · 质硬,居中线,约平脐

为什么是这个答案

宫底在最初 12 小时内上升至约平脐,然后每天下降约 1 cm(一横指)。到约 2 周时,通常在耻骨联合上方已摸不到。

答案

C · 质硬,居中线,约平脐
20.产科护理

答案: A · 迅速下降,因此需监测血糖,常停用胰岛素

为什么是这个答案

胎盘产生引起胰岛素抵抗的激素。分娩后血糖通常恢复正常,因此常停用胰岛素并检测血糖。产后数周她需要做血糖检测,并长期筛查 2 型糖尿病。

答案

A · 迅速下降,因此需监测血糖,常停用胰岛素
21.儿科护理

答案: A · Before meals, or well after eating

为什么是这个答案

Airway clearance is done regularly, usually once or twice a day, and timed before meals or at least an hour after eating to avoid vomiting. It is part of daily care, not only when the child is unwell.

答案

A · Before meals, or well after eating
22.儿科护理

答案: C · Blood cultures and prompt IV antibiotics for possible osteomyelitis

为什么是这个答案

Acute osteomyelitis in children is most often caused by Staphylococcus aureus. Blood cultures are taken and IV antibiotics started promptly, followed by a long course to prevent bone damage and chronic infection.

答案

C · Blood cultures and prompt IV antibiotics for possible osteomyelitis
23.精神科护理

答案: A · The expected benefits, the main risks and the alternatives, including no treatment

为什么是这个答案

Valid consent requires that the patient has capacity, has enough information about benefits, risks and alternatives, and decides voluntarily. A mental illness does not automatically remove capacity.

答案

A · The expected benefits, the main risks and the alternatives, including no treatment
24.精神科护理

答案: A · Patients generally have a right of access, with limited exceptions to prevent serious harm

为什么是这个答案

Data protection and health records laws in many countries give patients a right to access their records. Requests follow a formal procedure, and information may be withheld only in limited cases, for example if it could cause serious harm.

答案

A · Patients generally have a right of access, with limited exceptions to prevent serious harm
25.护理数学与单位换算

答案: T = 40.1 °C

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

减去 32

104.2 − 32 = 72.2

乘以 5/9

T = 72.2·5/9 = 40.11 ≈ 40.1 °C

答案

T = 40.1 °C
26.护理数学与单位换算

答案: V = 415 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

1 fl oz = 1·30 = 30 mL
½ tsp = 0.5·5 = 2.5 mL
1½ 杯 = 1.5·240 = 360 mL
1½ tbsp = 1.5·15 = 22.5 mL

相加

V = 30 + 2.5 + 360 + 22.5 = 415 mL

答案

V = 415 mL
27.剂量计算

答案: V = 7.6 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 10·19 = 190 mg

体积

V = 190/25 = 7.6 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 7.6 mL
28.剂量计算

答案: V = 3.5 mL

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

按体重计算剂量

12.5·14 = 175 mg

体积

V = (175/250)·5 = 3.5 mL

答案

V = 3.5 mL
29.静脉输液速度

答案: R = 83 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

12·60 = 720 min

滴速

R = 1000·60/720 = 83.33 ≈ 83 gtt/min

答案

R = 83 gtt/min

床旁取最接近的整滴:83 滴/分。

30.静脉输液速度

答案: t = 7.5 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

30·60/15 = 120 mL/h

剩余时间

t = 900/120 = 7.5 h

答案

t = 7.5 h
31.静脉输液与液体平衡

答案: U = 2.15 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

475 + 300 = 775 mL

每千克每小时

U = 775/(45·8) = 2.153 ≈ 2.15 mL/kg/h

答案

U = 2.15 mL/kg/h
32.静脉输液与液体平衡

答案: V = 325 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

06:00 → 10:30 = 4.5 h

已输入体积

150·4.5 = 675 mL

剩余体积

V = 1000 − 675 = 325 mL

答案

V = 325 mL
33.临床评估评分

答案: NEWS2 = 6

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 23/min → 2
SpO₂ 92% → 2
吸空气 → 0
SBP 102 mmHg → 1
HR 58/min → 0
清醒 (A) → 0
T 38.8 °C → 1

相加

NEWS2 = 2 + 2 + 0 + 1 + 0 + 0 + 1 = 6

答案

NEWS2 = 6
34.临床评估评分

答案: 中度风险

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 否 → 0
次要诊断: 否 → 0
行走辅助: 无、卧床休息或由护士协助 → 0
静脉输液或封管: 是 → 20
步态: 正常、卧床休息或轮椅 → 0
精神状态: 高估或忘记自身局限 → 15

相加

Morse 总分 = 0 + 0 + 0 + 20 + 0 + 15 = 35

风险等级

35 → 中度风险

答案

中度风险

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions